advertisement
Question
Posted by: Primrose | 2019/06/18

Hypertension tablets

My wife has been taking hypertension tablets from the Government clinic and since then she lost her weight and has no appetite at all. She cooks food that she likes most but when she start eating them she eats little bit and feel like vomiting.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2019/06/19

This problem has to be investigated, it has probably got nothing to do with hypertension, and she needs as it sounds a gastroscopy. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement